# SDR AALA201604249003

- Difficulty date: April 23, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 3,796 hours, 1,469 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4R DOOR ASSIST BOTTLE PRESS LOW.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-01A.
